# SDR SWAA2023051849160

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 49,688 hours, 29,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MID CABIN OVHD EMERLIGHT ASSY BROKEN<[01] R/R MID CABIN OVHD EMERLIGHT IAW AMM 33-51-01
